American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Lu Wang. Uniqueness of self-similar shrinkers with asymptotically conical ends. J. Amer. Math. Soc. 27 (2014) 613-638.
Abstract, references, and article information
View Article: PDF

[2] R. Fefferman. A criterion for the absolute continuity of the harmonic measure associated with an elliptic operator . J. Amer. Math. Soc. 2 (1989) 127-135. MR 955604.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1